# SDR AALA950749

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1462C
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 12975/13550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED LOWER SURFACE, STA 12975 AND STA 13550 BETWEEN FALSE SPAR AND STR 2.60.  INSTALLED DOUBLER PER ESO 51000, DATED 3-10-95. TOTAL CYCLES, 2,111.  (X)
